Alert archive / South Carolina / Tornado Warnings in 2024
Tornado Warning 22, NWS Charleston, SC
NWS Charleston, SC issued this tornado warning at Sep 26, 2024, 7:13 AM EDT for Beaufort County, South Carolina. It was in force for 32 min. 9 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 26, 2024, 7:13 AM EDT (11:13 UTC)
- Expired
- Sep 26, 2024, 7:45 AM EDT
- In force
- 32 min
- Issued by
- NWS Charleston, SC
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.0 in
County Beaufort County, SC
The radar
The Charleston,SC radar (KCLX), 49 km from the middle of the area, began a volume at 11:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 26, 7:16 AM EDT | TORNADO | 3 Ssw Bluffton, SC | Report relayed of a tree snapped and minor debris on Game Land Road. Possible tornado. |
| Sep 26, 7:16 AM EDT | TORNADO | 3 Ssw Bluffton, SC | Report relayed of a tree snapped and minor debris on Game Land Road. Possible tornado. |
| Sep 26, 7:20 AM EDT | TORNADO | 3 Se Pritchardville, SC | An EF-0 tornado with max winds of 76 mph touched down near Headwaters Road in Palmetto Bluff near Pritchardville. The tornado moved north and crossed the far western marshy area of the May River before crossing May River Road. The tornado dissipated just to th |
| Sep 26, 7:20 AM EDT | TORNADO | 3 Se Pritchardville, SC | An EF-0 tornado with max winds of 76 mph touched down near Headwaters Road in Palmetto Bluff near Pritchardville. The tornado moved north and crossed the far western marshy area of the May River before crossing May River Road. The tornado dissipated just to th |
| Sep 26, 7:20 AM EDT | TORNADO | 3 Se Pritchardville, SC | An EF-0 tornado with max winds of 76 mph touched down near Headwaters Road in Palmetto Bluff near Pritchardville. The tornado moved north and crossed the far western marshy area of the May River before crossing May River Road. The tornado dissipated just to th |
| Sep 26, 7:30 AM EDT | TORNADO | 2 Se Bluffton, SC | Beaufort County Sheriff's Office reported property damage from a tornado on Driftwood Drive on Daufuskie Island. |
| Sep 26, 7:30 AM EDT | TORNADO | 2 Se Bluffton, SC | Beaufort County Sheriff's Office reported property damage from a tornado on Driftwood Drive on Daufuskie Island. |
| Sep 26, 7:35 AM EDT | TORNADO | 4 Sw Bluffton, SC | Beaufort County Sheriff's Office reported a tree down from a tornado on Palmetto Bluff in Pritchardville. |
| Sep 26, 7:35 AM EDT | TORNADO | 4 Sw Bluffton, SC | Beaufort County Sheriff's Office reported a tree down from a tornado on Palmetto Bluff in Pritchardville. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this tornado warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 00:00Z, 11.2 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 592 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 844 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 40 m²/s²
- 0-3 km storm-relative helicity
- 82 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.2
The text
As transmitted.
529
WFUS52 KCHS 261113
TORCHS
SCC013-261145-
/O.NEW.KCHS.TO.W.0022.240926T1113Z-240926T1145Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Charleston SC
713 AM EDT Thu Sep 26 2024
The National Weather Service in Charleston has issued a
* Tornado Warning for portions of...
Beaufort County in southeastern South Carolina...
* Until 745 AM EDT.
* At 713 AM EDT, a severe thunderstorm capable of producing a
tornado was located near Bluffton, moving north at 25 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught
without shelter. Mobile homes will be damaged or
destroyed. Damage to roofs, windows and vehicles will
occur. Tree damage is likely.
* Locations impacted include...
Hilton Head Island, Bluffton, Rose Hill, Pritchardville, Sun City,
Calawassie Island, Palmetto Bluff, Myrtle Island and Brighton
Beach.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to an interior room on the lowest floor of a well-built
building away from windows. If you are outdoors, in a mobile home,
or in a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
Tornadoes from tropical storms or hurricanes can form and move very
quickly. TAKE COVER IMMEDIATELY! If you wait until you hear a
tornado, it could be too late. Take action now to protect yourself.
&&
LAT...LON 3213 8091 3214 8091 3213 8092 3228 8100
3229 8099 3230 8097 3230 8094 3232 8093
3233 8092 3233 8082 3214 8082 3212 8091
TIME...MOT...LOC 1113Z 167DEG 21KT 3217 8088
TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN
$$
BAH3 follow-up statements
176
WWUS52 KCHS 261117
SVSCHS
Severe Weather Statement
National Weather Service Charleston SC
717 AM EDT Thu Sep 26 2024
SCC013-261145-
/O.CON.KCHS.TO.W.0022.000000T0000Z-240926T1145Z/
Beaufort SC-
717 AM EDT Thu Sep 26 2024
...TORNADO WARNING REMAINS IN EFFECT UNTIL 745 AM EDT FOR BEAUFORT
COUNTY...
At 717 AM EDT, a tornado producing storm was located over Bluffton,
moving north at 25 mph.
HAZARD...Damaging tornado.
SOURCE...Radar confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows and vehicles will occur. Tree
damage is likely.
Locations impacted include...
Hilton Head Island, Bluffton, Rose Hill, Pritchardville, Sun City,
Calawassie Island, Palmetto Bluff, Myrtle Island and Brighton
Beach.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to an interior room on the lowest floor of a well-built
building away from windows. If you are outdoors, in a mobile home,
or in a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
Tornadoes from tropical storms or hurricanes can form and move very
quickly. TAKE COVER IMMEDIATELY! If you wait until you hear a
tornado, it could be too late. Take action now to protect yourself.
&&
LAT...LON 3213 8091 3214 8091 3213 8092 3228 8100
3229 8099 3230 8097 3230 8094 3232 8093
3233 8092 3233 8082 3214 8082 3212 8091
TIME...MOT...LOC 1113Z 167DEG 21KT 3217 8088
TORNADO...OBSERVED
MAX HAIL SIZE...0.00 IN
$$
BAH783
WWUS52 KCHS 261124
SVSCHS
Severe Weather Statement
National Weather Service Charleston SC
724 AM EDT Thu Sep 26 2024
SCC013-261145-
/O.CON.KCHS.TO.W.0022.000000T0000Z-240926T1145Z/
Beaufort SC-
724 AM EDT Thu Sep 26 2024
...TORNADO WARNING REMAINS IN EFFECT UNTIL 745 AM EDT FOR BEAUFORT
COUNTY...
At 724 AM EDT, a tornado producing storm was located near Rose Hill,
moving north at 25 mph.
HAZARD...Damaging tornado.
SOURCE...Radar confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows and vehicles will occur. Tree
damage is likely.
Locations impacted include...
Bluffton, Rose Hill, Pritchardville, Sun City, Calawassie Island,
Palmetto Bluff, Myrtle Island and Brighton Beach.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to an interior room on the lowest floor of a well-built
building away from windows. If you are outdoors, in a mobile home,
or in a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
Tornadoes from tropical storms or hurricanes can form and move very
quickly. TAKE COVER IMMEDIATELY! If you wait until you hear a
tornado, it could be too late. Take action now to protect yourself.
&&
LAT...LON 3229 8099 3230 8097 3230 8094 3231 8093
3232 8093 3233 8092 3233 8082 3219 8082
3217 8093 3227 8099 3228 8100
TIME...MOT...LOC 1117Z 167DEG 21KT 3220 8089
TORNADO...OBSERVED
MAX HAIL SIZE...0.00 IN
$$
BAH584
WWUS52 KCHS 261141
SVSCHS
Severe Weather Statement
National Weather Service Charleston SC
741 AM EDT Thu Sep 26 2024
SCC013-261151-
/O.EXP.KCHS.TO.W.0022.000000T0000Z-240926T1145Z/
Beaufort SC-
741 AM EDT Thu Sep 26 2024
...TORNADO WARNING WILL EXPIRE AT 745 AM EDT FOR BEAUFORT COUNTY...
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning will be allowed to expire.
&&
LAT...LON 3229 8099 3230 8097 3230 8094 3231 8093
3232 8093 3233 8092 3233 8082 3219 8082
3217 8093 3227 8099 3228 8100
TIME...MOT...LOC 1124Z 167DEG 21KT 3224 8090
$$
BAHWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this tornado warning went out at Sep 26, 5:42 AM EDT, 1 hour 31 minutes earlier.
Area forecast discussion, Sep 26, 5:42 AM EDT, 1 hour 31 minutes before
Area Forecast Discussion
National Weather Service Charleston SC
542 AM EDT Thu Sep 26 2024
.SYNOPSIS...
Hurricane Helene is forecast to move inland across portions of
Florida and Georgia later today into Friday. Multiple impacts
are expected across our area today and tonight. Drier weather
then arrives later Friday and persists into next week.
&&
.NEAR TERM /THROUGH TONIGHT/...
Today and Tonight: Aloft, a ridge will be centered far off the
Southeast Coast while a large cutoff low remains over the middle
Mississippi River Valley. At the sfc, high pressure extending south
along the East Coast and into the Southeast will retreat offshore in
advance of Hurricane Helene, which is forecast to quickly track
north across the eastern Gulf of Mexico during the day, then make
landfall as a Major Hurricane across the Florida Panhandle around
nightfall. Given the speed of Helene, strong winds are expected
further inland than typical. Additionally, wind fields will expand
as Helene gains latitude, likely producing impacts well east of its
center, which is forecast to track north across Central Georgia. For
this reason, a Tropical Storm Warning remains in effect for the
entire forecast area today and through the night, including across
nearby coastal waters. The latest forecast will keep Southeast
Georgia and Southeast South Carolina along Helene's eastern side
throughout the day and night, bringing multiple hazards to the
immediate area. For full details, please refer to weather.gov/chs
and the Hurricane Local Statement (HLS).
Tornadoes: Perhaps the greatest concern in regards to impacts
associated with Helene will be the risk for tropical tornadoes
across the entire area, especially given the local area remains
situated in the favorable northeast quadrant of Helene for quite
some time later today and tonight. Guidance continues to support
conditions favorable for tornadoes, with long and looping
hodographs, ample buoyancy along a northward shifting CAPE axis
(SBCAPE 1500-2000 J/kg) extending from the nearby Atlantic and
onshore, sfc temps in the upper 70s to lower 80s, and 0-3 km SRH
values near 300-400 m2s2. Additionally, the latest HREF run gives a
fairly strong indication of updraft helicity tracks supportive of
tornadic waterspouts that shift onshore, coinciding with rainbands
associated with Helene this afternoon and the night. The latest SPC
Day 1 Convective Outlook does include an Enhanced Risk for severe
weather across the majority of the local forecast area, with 10%
tornado probabilities driving the bulk of the risk. Have a tornado
plan in place in case a warning is issued, but keep in mind that
tornadoes of this type can form with little advance warning and move
very quickly (potentially in excess of 45 to 55 mph).
Winds: A Tropical Storm Warning is in effect for the entire forecast
area. Based on the 5 AM NHC advisory, the Earliest Reasonable
Arrival Time of Tropical Storm Forecast Winds (39+ mph) in our area
is mid to late afternoon across Georgia, and early evening across
South Carolina. The Most Likely Arrival of these winds is early
evening across Georgia and during Thursday night across South
Carolina. Gusty winds as high as 40 to 60 mph could produce downed
and/or uprooted trees, isolated to scattered power outages locally,
with greatest impacts anticipated during the night.
Flooding Rainfall: Multiple rounds of showers/rainbands in
association with Helene will begin to impact the area this morning,
initially across Georgia counties, then spread north across South
Carolina counties during the afternoon. These showers along with a
few thunderstorms will then persist through the night, before
considerably drier air wraps around the southern edge of departing
Helene and overtakes the entire forecast area by around daybreak
Friday.
Rainfall totals are mainly in the 1.5 to 3 inch range, but with
locally higher amounts possible in heavy rainbands. The risk
currently does not support the issuance of a Flood Watch, especially
with dry soils in many places per NASA Sport guidance. That said,
area rivers and creeks will rise in response to the rainfall, with
some flooding possible, even after the rains come to an end.
Storm Surge: The latest forecast has storm surge values in the 1 to
3 foot range. As such, coastal flood products might be required at a
later time. Additional information can be found in the Tides/Coastal
Flooding section below.
&&
.SHORT TERM /FRIDAY THROUGH SATURDAY/...
Strong upper low lingers near the Tennessee Valley through the end
of the week. Attendant surface low/remnants of Helene remain quasi-
stacked despite trending more baroclinic, but steadily fills. A few
lingering showers Friday morning will quickly diminish by midday
Friday, with strong subsidence and mainly dry conditions persisting
across SE SC/GA thereafter. Breezy S to SW winds Friday morning
trend moderate by Friday afternoon, with humid conditions persisting
into the weekend and temps remaining very close to normal.
&&
.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
A mid and upper low initially over the Ohio Valley will eventually
open into a wave as it reaches the Mid-Atlantic coast Tuesday.
Forcing for ascent remains north of the area, with subsidence aloft
persisting locally, keeping a mainly dry forecast in place. At the
surface, weak ridging persists early in the week, with a cold front
(which appears mainly dry) crossing mid to late week. Temps
generally near to a few degrees below normal through the period.
&&
.AVIATION /10Z THURSDAY THROUGH MONDAY/...
VFR conditions will prevail at CHS/JZI terminals through daybreak,
although brief showers could temporarily reduce cigs/vsbys to MVFR
at times. Expect bands of showers and potential a few thunderstorms
to spread north across Southeast Georgia tonight, temporarily
producing MVFR conditions at SAV between 06Z-08Z, then prevailing
MVFR conditions through the remainder of the TAF period (06Z
Friday). Widespread showers with isolated thunderstorms are then
expected to spread across the entire area Thursday morning into the
afternoon, producing prevailing MVFR conditions by 15Z at CHS/JZI
that also persist through the remainder of the TAF period (06Z
Friday). There is some potential for IFR conditions to develop at
all terminals after 00Z Thursday, but currently low-end MVFR
conditions are forecast. In addition to moderate to possible heavy
showers, wind speeds will noticeably increase Thursday afternoon and
especially late Thursday afternoon through Thursday evening as
Helene gains latitude and passes inland. By 02-04Z Friday, southeast
winds gusting up to 35-40 kt should prevail at all terminals,
beginning at the SAV terminal first.
Extended Aviation Outlook:
Extended Aviation Outlook: Prevailing VFR, though with
persistent elevated low level moisture and a strong subsidence
inversion, will need to monitor for morning radiation fog and
afternoon MVFR strato- cu potential through the long term.
&&
.MARINE...
Today and Tonight: Dangerous marine conditions will occur as Helene
strengthens across the eastern Gulf of Mexico during the day, then
moves onshore across the Florida Panhandle around nightfall and
continues north across Central Georgia during the night. Helene is a
large tropical cyclone with wind fields that are expected to expand
wide as the cyclone gains latitude, favoring impacts well to the
east. Tropical Storm Warnings will remain in effect for all local
waters as a result. Winds as high as 45-50 kt will start impacting
the Georgia waters this evening, then spread into the South Carolina
waters overnight. Seas will build as high as 10-15 feet within 20 nm
from shore, and up to 17 feet across the outer Georgia waters
tonight.
Mariners are also alerted to the risk for waterspouts this afternoon
and through much of the night. Some of these will be tornadic
waterspouts, moving much quicker and producing much stronger winds
than most waterspouts in our area.
Very large medium period swell associated with the large wind field
of Helene peaks Friday morning, gradually subsiding into the
weekend. Near Tropical Storm Force winds early Friday morning will
subside to more moderate winds by Friday afternoon as well. Light to
moderate winds persist Friday night into early next week as high
pressure moves overhead and more seasonable 2-3 ft seas prevail.
Rip Currents and High Surf: Conditions at the beach will be
dangerous today through Friday, as winds and seas build in
response to Hurricane Helene tracking across the northeast Gulf
of Mexico and into the interior of the Southeast. A High Risk
of Rip Currents will be in effect for all beaches both days, and
breakers will reach at least 5 feet in height starting this
afternoon and persisting through at least Friday afternoon or
evening. Areas of significant beach erosion are also likely during
this time.
&&
.TIDES/COASTAL FLOODING...
Strengthening onshore winds will lead to a continuation of the
elevated tides today, and minor coastal flooding is likely along the
Charleston and Colleton County coasts with the afternoon high tide.
The threat for coastal flooding is then expected for the entire
coast through tonight and early Friday due to impacts from Hurricane
Helene. Storm surge inundation of 1 to 3 ft is possible along the
coast of southeast Georgia and Southern South Carolina. Keep in mind
that if the higher surge and/or heavy rains occur near or during the
time of the high tides, the coastal flooding could be worse.
&&
.CHS WATCHES/WARNINGS/ADVISORIES...
GA...Tropical Storm Warning for GAZ087-088-099>101-114>119-137>141.
High Risk for Rip Currents through this evening for GAZ117-119-139-
141.
High Surf Advisory from 2 PM this afternoon to 5 PM EDT Friday
for GAZ117-119-139-141.
SC...Tropical Storm Warning for SCZ040-042>045-047>052.
High Risk for Rip Currents through this evening for SCZ048>051.
High Surf Advisory from 5 PM this afternoon to 8 PM EDT Friday
for SCZ048>051.
MARINE...Tropical Storm Warning for AMZ330-350-352-354-374.
&&
NEAR TERM...DPB
SHORT TERM...CEB
LONG TERM...CEB
AVIATION...CEB/DPB
MARINE...CEB/DPBHazardous weather outlook, Sep 26, 6:00 AM EDT, 1 hour 13 minutes before
Hazardous Weather Outlook National Weather Service Charleston SC 600 AM EDT Thu Sep 26 2024 GAZ087-088-099>101-114>116-118-137-138-140-SCZ040-042>045-047-052- 271000- Jenkins-Screven-Candler-Bulloch-Effingham-Tattnall-Evans- Inland Bryan-Inland Chatham-Long-Inland Liberty-Inland McIntosh- Allendale-Hampton-Inland Colleton-Dorchester-Inland Berkeley- Inland Jasper-Tidal Berkeley- 600 AM EDT Thu Sep 26 2024 ...TROPICAL STORM WARNING IN EFFECT... This Hazardous Weather Outlook is for southeast Georgia and southeast South Carolina. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tropical Storm Warning. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tropical Storm Warning. Tropics: Rainbands associated with Tropical Cyclone Helene will remain into early Friday. These rainbands will bring the potential for heavy rainfall. .SPOTTER INFORMATION STATEMENT... Spotter assistance is not anticipated at this time. AMZ330-350-352-354-374-271000- Charleston Harbor- Waters from South Santee River to Edisto Beach SC out 20 NM- Waters from Edisto Beach SC to Savannah GA out 20 NM- Waters from Savannah GA to Altamaha Sound GA out 20 NM, including Grays Reef National Marine Sanctuary- Waters from Savannah GA to Altamaha Sound GA from 20 to 60 NM- 600 AM EDT Thu Sep 26 2024 ...TROPICAL STORM WARNING IN EFFECT... This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tropical Storm Warning. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tropical Storm Warning. Tropics: Rainbands associated with Tropical Cyclone Helene will remain into early Friday. These rainbands will bring the potential for reduced visibility in heavy rainfall. .SPOTTER INFORMATION STATEMENT... Spotter assistance is not anticipated at this time. GAZ117-119-139-141-271000- Coastal Bryan-Coastal Chatham-Coastal Liberty-Coastal McIntosh- 600 AM EDT Thu Sep 26 2024 ...TROPICAL STORM WARNING IN EFFECT... ...HIGH RISK FOR RIP CURRENTS IN EFFECT THROUGH THIS EVENING... ...HIGH SURF ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO 5 PM EDT FRIDAY... This Hazardous Weather Outlook is for southeast Georgia. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tropical Storm Warning. High Risk for Rip Currents. High Surf Advisory. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tropical Storm Warning. High Surf Advisory. Tropics: Rainbands associated with Tropical Cyclone Helene will remain into early Friday. These rainbands will bring the potential for heavy rainfall. Additionally, coastal flooding, high surf, and an enhanced risk for rip currents is possible along the coast. .SPOTTER INFORMATION STATEMENT... Spotter assistance is not anticipated at this time. SCZ048>051-271000- Beaufort-Coastal Colleton-Charleston-Coastal Jasper- 600 AM EDT Thu Sep 26 2024 ...TROPICAL STORM WARNING IN EFFECT... ...HIGH RISK FOR RIP CURRENTS IN EFFECT THROUGH THIS EVENING... ...HIGH SURF ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO 8 PM EDT FRIDAY... This Hazardous Weather Outlook is for southeast South Carolina. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tropical Storm Warning. High Risk for Rip Currents. High Surf Advisory. Coastal Flooding: Strengthening onshore winds will lead to elevated tides, and minor coastal flooding is likely along the Charleston and Colleton County coasts with the afternoon high tide and possibly again with the late night high tide. Coastal Flood Advisories could be needed. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tropical Storm Warning. High Surf Advisory. Tropics: Rainbands associated with Tropical Cyclone Helene will remain into early Friday. These rainbands will bring the potential for heavy rainfall. Additionally, coastal flooding, high surf, and an enhanced risk for rip currents is possible along the coast. .SPOTTER INFORMATION STATEMENT... Spotter assistance is not anticipated at this time.
The office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 26, 7:03 AM EDT | Tornado Warning | CHS | Beaufort | 12 min |
| Sep 26, 9:29 AM EDT | Coastal Flood Advisory | CHS | 8 hr | |
| Sep 26, 12:57 PM EDT | Tornado Warning | CHS | Colleton | 18 min |
| Sep 26, 7:04 PM EDT | Tornado Warning | CHS | Berkeley, Charleston, Dorchester | 26 min |
| Sep 26, 7:12 PM EDT | Areal Flood Advisory | CHS | Berkeley, Charleston, Dorchester | 2 hr |
Nearby
Tornado Warnings in South Carolina, 2024Every tornado warning in 2024Tornadoes in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.